MathSciNet Relay Station
MathSciNet bibliographic data
MR762175 (86d:52004) 52A40 (11K38)
Beck, József Sums of distances between points on a sphere—an application of the theory of irregularities of distribution to discrete geometry. Mathematika 31 (1984), no. 1, 33–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement